Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

minerva coil feeling awful

(1 Post)
jeniz Wed 27-Mar-13 15:52:35

I've had the Minerva coil since July due to heavy constant bleeding from fibroids.
For the first five months I also took norestone till coil had time to settle.
Since Xmas I've had bleeding every other week only light,and for the past few weeks I've felt very anxious.my joints are so painful all the time which I only had one week a month before coil.
I've put on one and a half stone even though I've been dieting.
Has it had enough time to settle how long before I just give up and say its not for me.?
I don't want to go back to awful periods but can't stand feeling like this anymore.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now